# SDR SWAA2019111438841

- Difficulty date: November 5, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H SHIELD FORWARD OF THE DOOR CORRODED BETWEEN BS. 767 TO BS. 787, RBL 23. / R&R SHIELD PER SRM & DWG.
